Title

D-DIMENSIONAL MOMENTS OF INERTIA

Document Type

Article

Publication Date

11-1-1995

Department

Physics and Astronomy

Abstract

We calculate the moments of inertia of D-dimensional spheres and spherical shells, where D is a complex number. We also examine the moments of inertia of fractional-dimensional geometrical objects such as the Canter set and the Sierpinski carpet and their D-dimensional analogs. (C) 1995 American Association of Physics Teachers.

Publication Title

AMERICAN JOURNAL OF PHYSICS

Volume

63

Issue

11

First Page

1011

Last Page

1014